# SDR AALA202111295382

- Difficulty date: November 16, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737*
- Aircraft serial: 30091
- Aircraft time: 58,691 hours, 24,502 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 18215H4549
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS WINDSHIELD SCRATCHED. **SUPPLEMENTAL REPORT FOR AALA202111195382: REMOVED AND REPLACED CAPTAIN WINDSHIELD PER WORK CARD NUMBER 08C21156001** (CLOSED)
